# SDR DALA2018042602826

- Difficulty date: April 25, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 68,716 hours, 49,502 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  CORROSION FOUND ON THE LOWER BEAM OF THE AFT CARGO DOOR FRAME.  THE DOOR FRAME WAS REPAIRED IAW SRM 53-05, FIG 123,  51-10-4, AND 51-10-2.
